# SDR AALA202201137607

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A300*
- Aircraft serial: 3960
- Aircraft time: 43,258 hours, 15,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L SLIDE HANDLE LOOSE (SCREW LOOSE). SECURED 3L SLIDE HANDLE SCREW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.
